# SDR DALA2021051102656

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 50,572 hours, 25,635 cycles
- System (JASC): 2330 · Entertainment System
- Part: Socket
- Part number: DUMMYPN4
- Condition: Burned
- Location: Cabin Ife Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 - FA TURNED IFE MASTER SWITCH ON AND SMELLED SMOKE.  FOUND IFE SCREEN AT SEAT 3B WITH A BURNT SMELL.  FOUND SEB UNDER SEAT 02B COVERED IN WINE. CORRECTIVE ACTION: R/R SEB AT 2B. R/R PED POWER AT 3A/3B PER A319 AMM 24-58.
